The EMS Publishing House is now EMS Press and has its new home at ems.press.

Please find all EMS Press journals and articles on the new platform.

Zeitschrift für Analysis und ihre Anwendungen


Full-Text PDF (772 KB) | Metadata | Table of Contents | ZAA summary
Volume 6, Issue 4, 1987, pp. 331–339
DOI: 10.4171/ZAA/254

Published online: 1987-08-31

On Polyharmonic Riemannian Manifolds

Rainer Schimming[1] and Jan Kowolik[2]

(1) Ernst-Moritz-Arndt-Universität Greifswald, Germany
(2) University of Opole, Poland

A natural generalization of the harmonic manifolds is considered: a Riemannian manifold is called $k$-harmonic or polyharmonic if it admits a non-constant $k$-harmonic function depending only on the geodesic distance $r = r(x, y)$ or rather on Synge’s function $\sigma = \sigma (x, y)$, i.e. a solution $F$ of $\Delta^k F(\sigma) = 0$. Certain theorems are generalized from harmonic to polyharmonic manifolds.

No keywords available for this article.

Schimming Rainer, Kowolik Jan: On Polyharmonic Riemannian Manifolds. Z. Anal. Anwend. 6 (1987), 331-339. doi: 10.4171/ZAA/254